Document Type

Article

Publication Date

6-2019

Department

Mathematics

Language

English

Publication Title

Journal of Applied Probability

Abstract

We characterize various forms of positive dependence, such as association, positive supermodular association and dependence, and positive orthant dependence, for jump-Feller processes. Such jump processes can be studied through their state-space dependent Lévy measures. It is through these Lévy measures that we will provide our characterization. Finally, we present applications of these results to stochastically monotone Feller processes, including Lévy processes, the Ornstein–Uhlenbeck process, pseudo-Poisson processes, and subordinated Feller processes.

Comments

Published as:
Tu, Eddie. "On Association and Other Forms of Positive Dependence for Feller Processes." Journal of Applied Probability 56, no. 2 (2019): 624-646. https://www.cambridge.org/core/journals/journal-of-applied-probability/article/on-association-and-other-forms-of-positive-dependence-for-feller-processes/F739F2C1767DE54FB82A97197BB58A90

© Applied Probability Trust 2019

This author post-print is made available on Dickinson Scholar with the permission of the publisher. For more information on the published version, visit Cambridge University Press's Website.

© 2019. This publication is made available under the CC-BY-NC-ND 4.0 license: http://creativecommons.org/licenses/by-nc-nd/4.0/.

DOI

10.1017/jpr.2019.36

Available for download on Sunday, December 01, 2019

Included in

Probability Commons

COinS